# SDR IPXA2015071891260

- Difficulty date: July 5, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LT WING LOWER L/E COMPARTMENT PANEL LANDING CRACKED NEAR XOS 554.   REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STRAP DOUBLER IAW DWG ARB2933 AND SRM 51-31-01.  MINOR REPAIR.
